# SDR A6WA200440152

- Difficulty date: October 17, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 3,804 hours, 3,408 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-FS 625.3 INTERCOSTAL, LT SIDE, AT STR 14R IS CRACKED NEAR RADIUS, APPROX .75 INCH LONG.  REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL, PN 601-35012-51, IAW SRM 51-42-06.
